# SDR AALA990795

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2049 - EN ROUTE ATL-DFW - NOSE GEAR RED LIGHT FLICKERED ON CLIMB-OUT AND DURING CRUISE.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK SENSOR AND PSEU.  ACCOMPLISHED PSEU BITE CHECK.  ACCOMPLISHED SEVERAL NOSE LANDING GEAR RETRACTIONS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
